# SDR UPS00233586

- Difficulty date: August 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- Aircraft time: 51,826 hours, 40,151 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192503
- Condition: Corroded
- Location: Nr 7 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (SDN C57-581-06.00-04) ON NR 7 FLAP TRACK AFT CENTER MOUNT HOLE.  REMOVED CORROSION ON NR 7 FLAP TRACK AFT CENTER MOUNT HOLE AND REPAIRED PER FAA FORM 8130-3 SYSTEM TRACKING REF NR 20232.
